Monetary Policy Games and International Migration of Labor in Interdependent Economies
George Agiomirgianakis ()
Journal of Macroeconomics, 1998, vol. 20, issue 2, 243-266
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (5) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:jmacro:v:20:y:1998:i:2:p:243-266
Access Statistics for this article
Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos
More articles in Journal of Macroeconomics from Elsevier
Series data maintained by Dana Niculescu ().